# SDR DL76L091161

- Difficulty date: July 9, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 68,270 hours, 10,030 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Defective
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT CENTER FUEL PUMP LOW PRESS LIGHT ILLUMINATES WITH 8000 LBS IN TANK.  MAINT IN PROGRESS.  FOUND LT OVERRIDE PUMP OUTPUT LOWER FROM RT REMOVED AND REPLACED LEFT OVERRIDE BOOST PUMP AS PER AMM.  LEAKS AND OPS NORMAL.
